# SDR ORJA9790

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N875RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53182
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT BULKHEAD EMERGENCY FLASHLIGHT INOP.  INSTALLED NEW BATTERY FOR AFT BULKHEAD EMERGENCY FLASH LIGHT.  INSTALLED NEW BATTERY FOR AFT BULKHEAD EMERGENCY FLASH LGHT.  OPS CHECK GOOD.  (M)
